# SDR AC2A0000042

- Difficulty date: January 8, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 7100 · Powerplant System
- Part: Tube
- Part number: 230025203101
- Condition: Chafed
- Location: Engine Bay
- Part time: 1,565 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE WAS CHAFED BY ENGINE COWLING.  REPLACED TUBE.  (X)
